MathSciNet Relay Station
MathSciNet bibliographic data
MR2763029 (2011m:81085) 81Q10 (74N05)
E, Weinan; Lu, Jianfeng The electronic structure of smoothly deformed crystals: Wannier functions and the Cauchy-Born rule. Arch. Ration. Mech. Anal. 199 (2011), no. 2, 407–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement